$K$-theory for certain group$C$^{*}-algebras

E. Christopher Lance University of Leeds, Leeds, England

TBD mathscidoc:1701.331632

Acta Mathematica, 151, (1), 209-230, 1982.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 228 downloads ] [ 0 comments ]
@inproceedings{e.1982$k$-theory,
  title={$K$-theory for certain group$C$^{*}-algebras},
  author={E. Christopher Lance},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203300163191341},
  booktitle={Acta Mathematica},
  volume={151},
  number={1},
  pages={209-230},
  year={1982},
}
E. Christopher Lance. $K$-theory for certain group$C$^{*}-algebras. 1982. Vol. 151. In Acta Mathematica. pp.209-230. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203300163191341.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved